# SDR UIEA2015021300112

- Difficulty date: February 12, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 65,467 hours, 10,416 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, CREW REPORTED THE FOLLOWING DISCREPANCIES.  ITEM 1, GEAR DOOR EICAS MSG.  ITEM 2, GEAR DISAGREE EICAS MSG.  ITEM 3, GEAR MONITOR STATUS MSG.  LG RETRACTION SYS DEFERRED.
